# SDR FDEA201603090869

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING SKIN OTBD AFT CORNER OF SLAT TRACK 10 HAS .200 IN CRACK.  TRIMMED OUT CRACK & INSTALLED FILLER & DOUBLER.
